# SDR 00095

- Difficulty date: June 1, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N237TW
- Make and model: Lear 24D
- Aircraft serial: 24D237
- Aircraft time: 11,808 hours, 10,439 cycles
- Engine: Ge CJ6106
- Engine time: 9,754 hours, 9,560 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED WHILE CLIMBING FROM 410 TO 430 THE LT ENGINE FLAMED-OUT.  DESCEND TO RELIGHT ALTITUDE, RELIGHT AND CLIMB BACK TO 410 FOR THE REST OF FLIGHT.  WILL UPDATE AFTER MAINTENANCE.  NO DEFECTS NOTED.  RESTRICTED AIRCRAFT TO FL410.
